# SDR AALA202501094835

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 37,996 hours, 16,239 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE DESCENDING THE APU WAS STARTED AND A STRONG BURNING ODOR WAS DETECTED. IT SMELT VERY SIMILARTO BURNING PAPER. UPON NOTICING THE SMELL THE BLEED CONFIGURATION WAS IMMEDIATELY REVERTED TO ITS PREVIOUS SETTINGS AND THE APU WAS SHUT DOWN. THIS ALMOST IMMEDIATELY CLEARED THE SMELL. THE CABIN CREW ALSO NOTICED THE SMELL AND IT'S CLEARING. NO ABNORMAL INDICATIONS BESIDES THE ODOR OCCURRED DURING THIS EVENT.   INSPECTED APU, COMPARTMENT AND ANY RELATED COMPONENTS FOR DISCREPANCIES AND CONTAMINATION. FOUND NO ABNORMALITIES OR CONTAMINATI ON. RAN APU AND PACKS FOR 30 MINUTES AT DIFFERENT SETTINGS, PER JC 08L00021001. NO ODOR EVIDENT THROUGHOUT CABIN COMPARTMENT OR FLIGHT DECK.
